MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/17/2025, a sales representative reported via (b)(4) that an abs-10060r angel centrifuge eye/light sensor error won¿t go off.This occurred during a bmac procedure where the tubing was not loaded.They cleaned the sensor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause for the reported failure can be attributed to user error, including: light sensor calibration: the ¿light sensor calibration¿ alarm is displayed if the platelet sensor is not able to calibrate itself.The three reasons this may occur are: (1) the user has not loaded the disposable set correctly, (2) the platelet sensor is dirty, or (3) the platelet sensor is too close to an external light source.(1) if the disposable set is not yet installed, install it according to the instructions in chapter 2: installing the disposables.Make sure that the platelet cuvette is securely in place and that the valve assembly is properly mounted.(2) if the alarm is still active, clean the platelet sensor, then reinstall the disposable set.(3) ensure that the platelet sensor is at least 1 meter (3 feet) from all external light sources.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21353969
Report Number1220246-2025-00366
Device Sequence Number8950330
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public00888867249585
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown